Generalization of perfectly continuous, regular set-connected and clopen functions


Ekici E.

ACTA MATHEMATICA HUNGARICA, vol.107, no.3, pp.193-206, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 107 Issue: 3
  • Publication Date: 2005
  • Doi Number: 10.1007/s10474-005-0190-2
  • Title of Journal : ACTA MATHEMATICA HUNGARICA
  • Page Numbers: pp.193-206

Abstract

Noiri in 1984, Dontchev, Ganster and Reilly in recent years and Reilly and Vamanamurthy in 1983 introduced the notion of perfectly continuous, regular set-connected and clopen functions, respectively. The aim of this paper is to introduce the notion of a new class of functions which is called almost clopen functions including the classes of perfectly continuous, regular set-connected and clopen functions. Furthermore, properties of almost clopen functions are obtained and relationships among almost clopenness, perfect continuity, regular set-connectedness, clopenness and almost continuity are investigated.